MathSciNet Relay Station
MathSciNet bibliographic data
MR1892461 82B20 (60K35)
Ioffe, D.; Shlosman, S.; Velenik, Y. 2D models of statistical physics with continuous symmetry: the case of singular interactions. Comm. Math. Phys. 226 (2002), no. 2, 433–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement